# SDR FDEA201004291394

- Difficulty date: April 29, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 418-440, RBL 24 SEAT TRACK GOUGED R & R SEAT TRACK AT STA 418-440 RBL 24 IAW SRM 51-40-02.  SEAT TRACK FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 101 DETAIL VII. FABRICATED NEW SEAT TRACK ON MAE TRAVELER NR T10/830211.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
